MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS CEMENTLESS ANATOMIC; PROSTHESIS SHOULDER, HUMERAL

FX SOLUTIONS HUMERIS CEMENTLESS ANATOMIC; PROSTHESIS SHOULDER, HUMERAL
Model Number 106-4800
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).
 
Event or Problem Description
Patient revised on (b)(6) 2021 due to rotator cuff failure, approximately 9 months following primary surgery.The surgeon explanted 3-4 pe glenoid size s, size 48 +5 mm centered spacer and 48*9 offset cocr head.The surgeon implanted ø135/145 36/+3 standard humeral cup, 36mm centered glenosphere with screw, 24mm glenoid baseplate and +6mm post extension.

Brand Name
HUMERIS CEMENTLESS ANATOMIC
Common Device Name
PROSTHESIS SHOULDER, HUMERAL
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12678959
Report Number3009532798-2021-00165
Device Sequence Number3751203
Product Code HSD
UDI-Device Identifier03701037300503
UDI-Public03701037300503
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/01/2025
Device Model Number106-4800
Device Catalogue Number106-4800
Device Lot NumberN3232
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;